MathSciNet Relay Station
MathSciNet bibliographic data
MR2557522 (2011c:26033) 26D05 (26D07)
Zhu, Ling A source of inequalities for circular functions. Comput. Math. Appl. 58 (2009), no. 10, 1998–2004.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement